# SDR DXTA200702429

- Difficulty date: August 24, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605345
- Aircraft time: 4,274 hours, 3,449 cycles
- Engine: Pwa PW545A
- System (JASC): 3250 · Landing Gear Steering System
- Part: Bungee
- Part number: 66426438
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 4,274 hours, 3,449 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL A/C EXPERIENCED EXTREME LT YAW.  APPLIED FULL RT RUDDER WITH NO RESULT. T/O ABORTED.  RUDDER BIAS TEST WAS SATISFACTORY.  AIRSPEED WAS UNDER 20 KNOTS. REMOVED AND REPLACED STEERING BUNGEE CHECKED ADJUSTMENT/TEST IAW MM 32-50-00. TAXI A/C IAW MM 9-30-00, NO DEFECTS NOTED AT THIS TIME.
